Estamos realizando la búsqueda. Por favor, espere...


Optimal control of semilinear elliptic equations in measure spaces

Abstract: Optimal control problems in measure spaces governed by semilinear elliptic equations are considered. First order optimality conditions are derived and structural properties of their solutions, in particular sparsity, are discussed. Necessary and sufficient second order optimality conditions are obtained as well. On the basis of the sufficient conditions, stability of the solutions is analyzed. Highly nonlinear terms can be incorporated by utilizing an L8(O) regularity result for solutions of the first order necessary optimality conditions.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Kunisch K.,

 Fuente: Siam Journal on Control and Optimization, 2014, 52(1), 339-364

Editorial: Society for Industrial and Applied Mathematics

 Año de publicación: 2014

Nº de páginas: 26

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/13092188X

ISSN: 0363-0129,1095-7138

 Proyecto español: MTM2011-22711